# SDR SWAA2022013156781

- Difficulty date: December 28, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B UPPER WING ROOT PANEL SUPPORT CLIP CRACKED ABOVE TANK 1 BOOST PUMP ; / [01] R/R SUPPORT CLIP PER SRM 51-40-02
